# SDR CALA2025120211668

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 79,539 hours, 34,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVED EPSU (11WL) BATTERY, FOR USE ON A/C 4040, AND LOWER SIDEWALL PANEL AT LT WING EMERGENCY EXIT. REF 33-51-38-000-002-A.  INSALLED NEW EPSU (11WL) AT LT WING EMERGENCY EXIT IAW AMM 33-51-38. OPS CHECKED GOOD.
